# SDR GAIA00143

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK AT TIMCO/OSC, FOUND ONE MISDRILLED HOLE IN FUSELAGE, FRAME SPLICE AT BS 1030 BELOW STRINGER 15R.  REPAIRED IAW SRM 53-10-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
